Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Getting black marks, itchiness and red skin after using Melacare Cream. What is the solution?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Recently i have started using Melacare Cream starting my skin was looking fair but i am getting back marks near cheeks and reddishness of skin and itching If I have stopped using cream my skin is getting very darker please suggest me what should i do to get immediate solution I am struggling a lot for this and i am looking very ugly and will it be curable?
Posted Mon, 9 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 37 hours later
Brief Answer: Melasma skin : sensitive to triple combination Detailed Answer: Hi, I understand your concern regarding your skin problem and I hope I bootabl to help you in the same. Now you have been using melacare cream. First of all, I would like to know since when have you been using this cream. Also whether you have used any other creams before this also over your face. If yes, then which all. From your description, I understand that you seem to be developing a skin sensitivity due excessive use of steroids. Although the cream that you are using is quite an effective one and is widely used by dermatologists all over but there are many things that one need to take care of while using it.This is a triple combination cream. Firstly it has to be applied only at night. It has to be gently applied and should not be rubbed into the skin. It should not be used for very long periods of time at a stretch. It has to be discontinued after a limited time. Now as far as your problem is concerned, you should first stop using it. We need to control the sensitivity that you have developed by using a mild topical steroid like hydrocortisone over the face twice a day for two to three days. Also keep using a sunscreen regularly before going out in the sun. The sunscreen should atleast be of spf more than 26 and should be applied atleast twenty minutes before going out in the sun. Once the skin irritation is under control, then you can start using a mild lightening agent with kojic acid and vitamin c over the pigmented areas twice a day. Now this is a safe lightening agent which can be continuously used for long periods of Times. Also take oral vitamin c tablet once a day to decrease the pigmentation. Take some oral antihistamines for two to three days to decrease the irritation. Hope it helps If you have any other query,please let me know. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor